# SDR DALA2022020700755

- Difficulty date: February 6, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 51,922 hours, 26,534 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3157 - HYD/DE - CREW REPORTED LOSS OF GREEN HYDRAULIC SYSTEM, DECLARED EMERGENCY INTO RDU. GRAVITY EXTENSION PERFORMED. / CORRECTIVE ACTION: FOUND LEAKING PERMA-SWAGE LINE TO LEFT SLAT WTB AND BROKEN BRACKET IN VENT SURGE TANK. REPAIRED HYDRAULIC TUBES WITH RYNGLOK UNIOUS IAW A319 AMM 20-23-11. REPLACED BRACKET PER A319 SRM 51-42-11. AIRCRAFT OK FOR SERVICE. (8325280)
